# SDR ASOA2014112411730

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SIDE PAX DOOR HINGE, AFT LUG, QOUGED BY ROLL PIN.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH ECTC GREO 670-53-21-582 AND TYPE I DISPOSIITION REO 670-53-21-582.  ECTC COMPLIED WITH REPAIRED PASSENGER DOOR HINGE, FUSELAGE SIDE IAW REO 670-53-21-582, REV B.  COMPLIED WITH REO 670-53-21-1141.  COMPLIED WITH ECTC REO 670-53-21-1141 AND VERIFIED ALL STEPS OF REO 670-53-21-1141 WERE COMPLETED.  MAJOR REPAIR.
